Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

allinicole700

Accutane end of month 4

Recommended Posts

I just finished month 4 of my 6 month course. The first month I took 30mg a day. The second month I took 60mg a day. And the 3rd month and the remaining months of my course I am on 80 mg a day. The first 2 months were awful. I broke out very bad. The 3rd month I cleared up Pretty good. Not completely clear, I can’t rmeber the last time I was completely clear, but i cleared up very good. The 4thmonth was on and off. Some days my face would look so good then the very next day, boom bad again. Here I am, the end of month 4 and I am having another huge break out. This time it is different though. I use to have huge cystic acne. They would hurt so bad and stay for weeks sometimes months. This time I am breaking it with tiny little Whitehead’s all over. They itch so bad.  I’m not sure which is worse. I still have a few cystic pimples but I have at least 50 little bumps. They are like white heads but not white and won’t pop. (I know you are not suppose to pop them but I just can’t help it.) someone please tell me this gets better. I was so excited to start Accutane. I had so much hope that this was finally the answer to my prayers. Finally I would have clear skin. But after 4 Months and I still have acne I am starting to lose hope. I have read that a lot of people clear up after the 4th month but not me. Someone please give me some hope. 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×